Topamax Carbonated Beverages, Sick to My Stomach, Clinical Depression, Formulary, Compulsion
I was on Topamax for migraine prevention about 6 years ago, and lost about 25 pounds and couldn't drink any carbonated beverages the whole time I was taking it. I took it for about 3 years until my insurance company decided it was non-formulary or ... more »
I was on Topamax for migraine prevention about 6 years ago, and lost about 25 pounds and couldn't drink any carbonated beverages the whole time I was taking it. I took it for about 3 years until my insurance company decided it was non-formulary or whatever. I quit taking it on principle and took something else. Just recently my doctor prescribed it again, and it has since come out in generic form, so I figured I'd try it. I don't think the generic is the same as the original Topamax. I am taking 75 mg a day. First of all the pills get stuck in my throat. I still have the problem with carbonated beverages, but I am having problems with a lot of other things, too. I am so thirsty all the time, I could just scream. Hardly anything tastes good to me (Most things taste horrible), and if I drink much water it makes me sick to my stomach. My stomach hurts all the time. I have no appetite. I suffer from clinical depression and I think it has become worse . I am really depressed. I wish I would die, and have even though about killing myself, although I'm too much of a chicken to do it. I am very anxious, especially at work, and I think I am also being paranoid. I've lost about 21 pounds in about 6 weeks and find myself weighing myself everyday. I need to lose weight, but it's become a compulsion. I eat as much in one day as I used to eat in one meal. I know I'm not living right, and I think it might be the generic Topamax.